# SDR 95ZZZX410

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2866D
- Make and model: Piper PA-32-300
- Aircraft serial: 32790163
- Engine: Lyc IO540K1G5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Part number: 10646
- Condition: Wrong Bolt
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOLLOWING CYLINDER REMOVAL, FOUND P/N 75061 CONNECTING ROD BOLTS HAD BEEN INSTALLED INSTEAD OF P/N 75060 BOLTS.  SUGGEST ALL PARTS AND NUMBERS BE LISTED IN THE LOG BOOKS AT OVERHAUL.
